# SDR CA190712001

- Difficulty date: August 20, 2018
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bell 429
- Aircraft time: 909 hours
- System (JASC): 3417 · Air Data Computer
- Part: Adiru
- Part number: 429075123105
- Condition: Unreliable
- Stage of operation: NR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE CONDUCTING A SHORT ICE RECONNAISSANCE FLIGHT THAT INVOLVED A NUMBER OF HEADING CHANGES, THE AP DEGRADE AND LFD CAS MESSAGE ILLUMINATED. THIS OCCURRED APPROX. 4 MINS INTO THE HEADING PRESET MODE. HEADING PRESET MODE WAS RESET AND THIS OCCURRENCE THEN HAPPENED AGAIN AFTER 3 (TC# 20190712001)
